I am 23 weeks pregnant. I have been taking Deriphyllin Retard 150 twice a day morning and at night. My doctor has prescribed to take it for 15 days. M worried if affects my baby. Please advice.
The medications ( Deriphyllin & Foracort 200) you are taking are either generally accepted as safe during pregnancy or their safety during pregnancy has not been established.
Whenever medications are prescribed during pregnancy, patients and their doctors have to decide whether the benefits of the drugs outweigh the potential risks. If you have asthma, it could actually be riskier to NOT use your inhalers. It is generally safer for pregnant asthmatics to use their asthma medications tha ... Read Full Answer
hi. i am 31 weeks pregnant. i had loose motions (diarrhoea), so i took one capsule of eldoper (loperamide hydrochloride 2mg) last night. i am really concerned if that effects foetus. Please answer. i would be grateful to you. thank you
loperamide is a drug not recommended in pregnancy ( esp in early pregnancy),but if one dose is taken it does not justify termination of pregnancy or any additional monitoring of the fetus.So ,don't take any other doses of loperamide .
Also loperamide should be avoided during breast feeding. ... Read Full Answer
i am a 24 yr old girl , i had a medical abortion at 6 march 2013 last month. i had all my blood test done prior and it was normal. i had also undergone a pelvic usg and i was 5 weeks pregnant. after 2 weeks from abortion i had a pelvic usg done and doctor reassured it was done and my uterus was empty.i strted bleeding on 21st march 2013 and doctor said she's not sure but could be my periods (bleeding started 1 day after i was assured uterus empty). yesterday 03 april 2013 about after 30 days , i am having right side lower abdominal pain travelling downwards and diarhea all day and discharge from vagina. the discharge is not smelly but its continusly coming like a string . i am worried as i do not know what is happening . why am i having diarrhea pain and discharge. is it jus a virus or do i have some infection ? Pid ?
The pain in lower abdominal area which you are felling near your uterus is not necessary,that there is some pathology in your uterus only.Pain can also be accompanied with loose motions in that area and you also might be having some kind of urinary infection which might be causing that pain(the pain would wean of as soon your intestinal infection gets better and your discharge seems to reduce).
Creamy white discharge should be due to fungal or yeast infection only, Apply that cream candid b ... Read Full Answer
The ultrasound result for my expecting wife at 17 weeks and six days is as follows. Placenta: Fundo posterior; Maturity grade:0; FHR: 144 b/mt; BPD: 40mm(corresponding to 18 weeks 1 day); HC:145mm(corresponding to 17weeks 5 day); AC: 123mm(corresponding to 18 weeks 4 day) and FL: 24mm(corresponding to 17 weeks 3 day); Cervical length:4.4cm.
What are the chances of the gender of the likely baby?
The ultrasound report only tells about the well ness of baby and various parameteres of the health of the baby like the height,the diameter,heart rate and expected age of baby and in which position is baby there inside the uterus and not the sex of the baby,if it would have been there even you could have read that but in india it is illegal to determine the sex of the child(it is a punishable offence to the doctor). ... Read Full Answer
I have been taking Oxirute CD tablets one in the morning and one in the evening daily for almost 20 days. Can this tablet be taken for a very long time. Does it have any side effects. I am suffering from cronic fissures and movement my tools become hard I get severe pains, burning. I consume alcohol every night before dinner. Please advice how to get rid of Fissures permnently. I also take Laxitol solutions every day since more than 3 months. Does this also have any side effects.
I think you did spell the drug correctly,it should have been oxerute cd.
The drug should not be taken for than 2 weeks or may be you have already taken it for 20 days so now you should stop taking it any further.
Yes it has can have many side effects,specially in patients who are hypertensive.
You have to treat constipation in a more natural way,person who has fissures usually repeatedly devlops fissures.
Natural methods for treatment of constipation
1)avoid alcohol,specially empty stomach ... Read Full Answer